Medical Questions > General Forum Topics > Pharmaceuticals Forum

Nightmares while i'm taking Citalopram?

I have been taking Citalopram for about a year and a half now and latley i have been having really bad nightmares and they aree so bad im afraid to go to asleep i have been doing alot of reasearch and havent found much i was just wondering if the nightmares could be related to my medication? Question
Did you find this post helpful?
|

User Profile
replied September 24th, 2011
Especially eHealthy
lilavijo,

While most medicines used to treat psychiatric disorders may cause anxiety, troubling sleeping, mood problems, and in some cases nightmares, the dream state is very complex functioning of the mind.

To attribute bad dreams to just one thing like a medicine is probably not truly possible. Especially, since you have taken the medicine for such a long time, for it to now start causing problems would be very low.

But, that is not to say, that it could not be the cause. You should discuss this with the prescribing physician.

Good luck.
|
Did you find this post helpful?
Quick Reply